MathSciNet Relay Station
MathSciNet bibliographic data
MR1924544 17B37 (57M27)
Thys, Henrik $R$-matrice universelle pour $U_h(D(2,1,x))$ et invariant d'entrelacs associé. (French) [Universal $R$-matrix for $U_h(D(2,1,x))$ and associated link invariant] Bull. Soc. Math. France 130 (2002), no. 2, 309–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement